# SDR UALA2012051602768

- Difficulty date: May 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,309 hours, 9,433 cycles
- Engine: Pwa PW4077
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Locked
- Location: Lt Mlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON BEGINNING OF TAKEOFF ROLL CREW ABORTED TAKEOFF AT APPROX 30 KNOTS DUE TO ADVISORY MESSAGES: MAIN GEAR STEERING AND STATUS MSG AND GEAR CONFIGURATION WARNING MSG.  OTHER ACFT IN VICINITY OBSERVED SMOKE NEAR ACFT AT THE TIME.  RIGHT AFT AXLE IS LOCKED LEFT AFT AXLE IS UNLOCKED.  FOUND LT MLG STEERING ACTUATOR UNLOCKED ON MAINT PAGE. LOCKED ACTUATOR, VERIFIED BOTH GEAR STEERING ACTUATORS ARE NOW LOCKED. REF MEL 3253A. INSPECTED BOTH GEAR AND ENGS, NO DEFECTS NOTED. NO EVIDENCE OF HOT BRAKE.  AFTER THROTTLE UP, MAIN GEAR STEERING MESSAGE, OTHER AIRCRAFT NOTED SMOKE, NO EVIDENCE OF ANY GEAR OR BRAKE TIRE ISSUE, ENG INLET AND EXHAUST ALL APPEAR NORMAL. CREW ADVISED THROTTLE RETARDED AT APPROX 30 KTS. PERFORMED FIM TASKS 32-53-805 AND 810. FOUND NO FAULTS OR EICAS MESSAGES ALL INDICATIONS NORMAL.
